# SDR DALA2023120810057

- Difficulty date: December 5, 2023
- Submitted: December 8, 2023
- Operation: Air carrier
- Aircraft: N584NW
- Make and model: Boeing 757351
- Aircraft serial: 32984
- Aircraft time: 72,703 hours, 23,797 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5804 1 RT DOOR SLIDE LIGHT REMAINS ILLUMINATED EVEN WHEN SLIDE IS DISARMED. CORRECTIVE ACTION: TESTED DOOR PER B757 AMM 25-66. FOUND LIGHT ASSY PUSHED IN. RESET LIGHT ASSEMBLY. RETESTED OPS CHECKS NORMALLY. (9574560)
